TítuloDe Morgan Triples Revisited
Publication TypeConference Paper
Year of Publication2012
AuthorsEsteva F, Godo L
Conference NameXVI Congreso Español sobre Tecnologías y Lógica Fuzzy (ESTYLF 2012)
Conference LocationValladolid
Paginación144-149
Date Published01/02/2012
ISBN Number978-84-615-6653-2
Resumen

In this paper we overview basic known results about the varieties generated by De Morgan triples and about the problem to find equations defining the variety generated by a concrete De Morgan triple. We also provide some alternative proofs and some new results, specially for the case of ?ukasiewicz De Morgan triples.